Stephen Montgomery-Smith, Victor de la Peña and Jerzy Szulga, Contraction and decoupling inequalities for multilinear forms and u-statistics. Annals Prob., 22, (1994), 1745-1765. We prove decoupling inequalities for random polynomials in independent random variables with coefficients in vector space. We use various means of comparison, including rearrangement invariant norms (e.g., Orlicz and Lorentz norms), tail distributions, tightness, hypercontractivity, etc. (tex, dvi, ps, pdf.)


 List of all preprints